# SDR AUS20031196

- Difficulty date: November 18, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Dhav DHC8202
- Engine: Pwa PW123D
- Propeller: Hamstd 14SF23
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Bearing
- Part number: PCE123321
- Condition: Faulty
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) BOROSCOPE INSPECTION OF LT ENGINE FOLLOWING FUMES IN THE AIR CONDITIONING SYSTEM FOUND OIL LEAKING IN THE NR 4 BEARING AREA.
